UM

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Floquet Theory for Quaternion-Valued Differential Equations Journal article
Qualitative Theory of Dynamical Systems, 2020,Volume: 19,Issue: 1
Authors:  Cheng,Dong;  Kou,Kit Ian;  Xia,Yong Hui
Favorite |  | TC[WOS]:2 TC[Scopus]:1 | Submit date:2021/03/11
Floquet theory  Hill’s equation  Non-commutativity  Periodic systems  Quaternion  
Solving Quaternion Ordinary Differential Equations with Two-Sided Coefficients Journal article
QUALITATIVE THEORY OF DYNAMICAL SYSTEMS, 2018,Volume: 17,Issue: 2,Page: 441-462
Authors:  Cai, Zhen Feng;  Kou, Kit Ian
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2018/10/30
Differential Equations  Quaternions  Two-sided Coefficients  Solution  Noncommutativity  
Hartman–Grobman Theorem for the Impulsive System with Unbounded Nonlinear Term Journal article
Qualitative Theory of Dynamical Systems, 2017,Volume: 16,Issue: 3,Page: 705-730
Authors:  Xia Y.;  Huang H.;  Kou K.I.
Favorite |  | TC[WOS]:2 TC[Scopus]:3 | Submit date:2019/02/13
Impulsive differential equation  Linearization  Unbounded  
Hartman-Grobman Theorem for the Impulsive System with Unbounded Nonlinear Term Journal article
QUALITATIVE THEORY OF DYNAMICAL SYSTEMS, 2017,Volume: 16,Issue: 3,Page: 705-730
Authors:  Xia, Yonghui;  Huang, Hai;  Kou, Kit Ian
Favorite |  | TC[WOS]:2 TC[Scopus]:3 | Submit date:2018/10/30
Impulsive differential equation  Linearization  Unbounded